# SDR USAA2009052991334

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 59,478 hours, 36,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545771
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - WALK AROUND - MAJOR REPAIR - LOG 4385194 - CRACK IN FUSELAGE SKIN BETWEEN BS747 TO BS767, S19R. REPAIRED FUSELAGE SKIN BETWEEN BS747 TO BS767, S19R IAW B737 SRM 53-00-01-2R-31.
